# SDR ASAA2022082139673

- Difficulty date: August 21, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737
- Aircraft serial: 35186
- Aircraft time: 55,287 hours, 16,378 cycles
- System (JASC): 4990 · APU Oil System
- Part: Unknown
- Part number: 41310203
- Part serial: 5229
- Condition: Failed
- Location: Apu Compartment
- Part time: 13,548 hours, 24,862 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED CSS. GROUNDED - YES. REMOVED AND REPLACED APU LUBE UNIT PER B737-800 AMM 49-91-11.
